U.S. doctors online nowAsk doctors free
Brazil
A 22-year-old female asked:

Bleeding after intercourse a couple of times last month also a few days after my period ended and stomach pains?

1 doctor answer1 doctor weighed in
Dr. Alvin Lin
Geriatrics 30 years experience
Post-coital spotting: While potentially benign (safe), post-coital spotting aka bleeding after intercourse, could also be due to bad things like infection. So go see your Family Doc or Gyn for pelvic exam. Here's what's running through our minds: http://www.gponline.com/red-flag-symptoms-postcoital-bleeding/womens-health/article/1284871

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 6, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.